# SDR SWAA2025120428475

- Difficulty date: October 25, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE BEAR STRAP IN THE FWD GALLEY DOOR BETWEEN BS 291 - 294.5, S8 & 9R . CRACK LENGTH 0.125 INCH.   RII REJECTED STEP 17 DUE TO IAW 5313-I-17254-NG, FWD R1 DOOR BEAR STRAP; - GROUP 2.  ENGINEERING WAS CONTACTED FOR REPAIR INSTRUCTIONS TSR-2025009366.  REPAIRED BEAR STRAP FORWARD GALLEY DOOR BETWEEN BS 291-BS 294.5 AND BETWEEN S-8R AND S-9R .CRACK LENGTH 0.125 IN.APPROX. AT PASSENGER CABIN IAW EA 25-153-03001-WIP1; EA 25-153-03001-WIP2 AND SUMMARY EA 25-153-03001.
